# SDR SIMA20011045

- Difficulty date: April 14, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1031309111
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 9221 - CREW REPORTED ONE FLOOR PROXIMITY LIGHT AT ROW 15 IS BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT AT ROW 15.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
